MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. B1PY1950 - IPURE 1 PIECE PRELOADED INTRAOCULAR LENS (YELLOW), +19.50D; INTRAOCULAR LENS, PRODUCT CODE: HQL

HOYA SURGICAL OPTICS, INC. B1PY1950 - IPURE 1 PIECE PRELOADED INTRAOCULAR LENS (YELLOW), +19.50D; INTRAOCULAR LENS, PRODUCT CODE: HQL
Model Number IPURE 1 PIECE PRELOADED INTRAOCULAR LENS (YELLOW), +19.50D
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint reference (b)(4).Damaged haptic after implantation.Imdrf code: a0414, material split cut or torn.Leading haptic broke off upon insertion iol needed to be cutout of patients eye and another b1py was successfully implanted by the surgeon (b)(6) to the patient.Iol was explanted on (b)(6) 2023.

Brand Name
B1PY1950 - IPURE 1 PIECE PRELOADED INTRAOCULAR LENS (YELLOW), +19.50D
Common Device Name
INTRAOCULAR LENS, PRODUCT CODE: HQL
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618 0333
Manufacturer (Section G)
HOYA SURGICAL OPTICS, INC
110 progress
suite 175
irvine CA 92618 0333
Manufacturer Contact
dhaval trivedi
500 totem pond road
10 city point
waltham, MA 02451-1916
MDR Report Key18476318
Report Number1211998-2024-00001
Device Sequence Number6885698
Product Code HQL
UDI-Device Identifier00886158017684
UDI-Public00886158017684
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberIPURE 1 PIECE PRELOADED INTRAOCULAR LENS (YELLOW), +19.50D
Device Catalogue NumberB1PY1950
Device Lot Number6DM90023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown